Jump to content
CrazyBoards.org

Recommended Posts

I went to see my pdoc today because I was having problems. I was starting to hallucinate again, having problems sleeping, and panicky feelings. My pdoc is upping the zyprexa from 5mg to 7.5mg. I told her I didn't want to do that as I've already had weight gain from this drug (I went from 140 to 164), but she tells me that the weight gain is not dose related. Is that true? She told me to try the increased dose to see if it will help me but I really don't want to take zyprexa anymore. (especially now that I know how much I've gained). I'm really hesitant to try the higher dosage because of the weight gain I've already had. I don't really agree that it's not dose related. I think IMO that higher doses will make one gain more weight. What should I do?

Link to comment
Share on other sites

Guest Guest_huttleston_*

I went to see my pdoc today because I was having problems. I was starting to hallucinate again, having problems sleeping, and panicky feelings. My pdoc is upping the zyprexa from 5mg to 7.5mg. I told her I didn't want to do that as I've already had weight gain from this drug (I went from 140 to 164), but she tells me that the weight gain is not dose related. Is that true? She told me to try the increased dose to see if it will help me but I really don't want to take zyprexa anymore. (especially now that I know how much I've gained). I'm really hesitant to try the higher dosage because of the weight gain I've already had. I don't really agree that it's not dose related. I think IMO that higher doses will make one gain more weight. What should I do?

[/quot

Lexapro can cause weight gain too. I am on 20 mg Zyprexa Zydis and I have not gained much - I think because I'm on the Zydis (I hope that I won't gain much) - been on for about 6 weeks.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...